# SDR 2010FA0000275

- Difficulty date: January 11, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N700DK
- Make and model: Cessna 340A
- Aircraft serial: 340A1038
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: NH1000089770
- Condition: Cracked
- Location: Wastegate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE CLAMP BETWEEN THE EXHAUST PIPE AND WASTEGATE ELBOW ON THE RT ENGINE WAS FOUND WITH A 2 INCH CRACK ALONG THE CIRCUMFERENCE.
